×

Found 79 Documents (Results 1–79)

100
MathJax

Existence of monochromatic simplices of given volume in a colored rational lattice. (English. Russian original) Zbl 1473.05335

Math. Notes 110, No. 2, 301-304 (2021); translation from Mat. Zametki 110, No. 2, 317-320 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Nonstandard methods in Ramsey theory and combinatorial number theory. (English) Zbl 1432.05001

Lecture Notes in Mathematics 2239. Cham: Springer (ISBN 978-3-030-17955-7/pbk; 978-3-030-17956-4/ebook). xvi, 204 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Rudiments of Ramsey theory. Expository lectures from the CBMS Regional Conference held at St. Olaf College, Northfield, MN, USA, June 18–22, 1979. 2nd edition. (English) Zbl 1325.05004

CBMS Regional Conference Series in Mathematics 123. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4156-3/pbk). ix, 82 p. (2015).
MSC:  05-02 05D10 05C55
PDF BibTeX XML Cite

Extremal and probabilistic combinatorics. Paper from the 28th Brazilian mathematics colloquium – 28\(^{\text o}\) Colóquio Brasileiro de Matemática, Rio de Janeiro, Brazil, July 2011. (English) Zbl 1250.05003

Publicações Matemáticas do IMPA. Rio de Janeiro: Instituto Nacional de Matemática Pura e Aplicada (IMPA) (ISBN 978-85-244-0319-4/pbk). ii, 81 p., open access (2011).
PDF BibTeX XML Cite
Full Text: Link

A version of van der Waerden’s theorem and a proof of Mishchenko’s conjecture on homomorphisms of locally compact groups. (English. Russian original) Zbl 1158.22002

Izv. Math. 72, No. 1, 169-205 (2008); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 72, No. 1, 183-224 (2008).
MSC:  22D12 22E30 22E45
PDF BibTeX XML Cite
Full Text: DOI

Recent progress in Ramsey theory on the integers. (English) Zbl 1123.05091

Landman, Bruce (ed.) et al., Combinatorial number theory. Proceedings of the 2nd integers conference 2005 in celebration of the 70th birthday of Ronald Graham, Carrollton, GA, USA, October 27–30, 2005. Berlin: Walter de Gruyter (ISBN 978-3-11-019029-8/hbk). 305-313 (2007) and Integers 7, No. 2, Paper A20 (2007).
MSC:  05D10
PDF BibTeX XML Cite
Full Text: Link

Projective spaces and colorings of \(K_ m \times K_ n\). (English) Zbl 0791.05040

Halász, G. (ed.) et al., Sets, graphs and numbers. A birthday salute to Vera T. Sós and András Hajnal. Amsterdam: North-Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 60, 273-278 (1992).
MSC:  05C15 05D10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software